# SDR R61A2025060600283

- Difficulty date: May 24, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 38,905 hours, 29,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17085110005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FRAME 89 CRACKED AT STRINGER 28R.  REPAIRED FRAME 89 AT STRINGER 28R IN ACCORDANCE WITH ETD2025-170-921863 REV A.
